Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 23297, 19 pages
http://dx.doi.org/10.1155/JAMSA/2006/23297

Equivalence and stability of random fixed point iterative procedures

1Centre for Advanced Studies in Mathematics, School of Arts and Sciences, Lahore University of Management Sciences (LUMS), Lahore 54792, Pakistan
2Department of Mathematics, Government Post Graduate College, Sahiwal, Pakistan

Received 21 October 2004; Revised 18 February 2005; Accepted 2 March 2005

Copyright © 2006 Ismat Beg and Mujahid Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg and Mujahid Abbas, “Equivalence and stability of random fixed point iterative procedures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 23297, 19 pages, 2006. https://doi.org/10.1155/JAMSA/2006/23297.